# SDR DL72W000503

- Difficulty date: March 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 59,836 hours, 40,758 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 69144099
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B LUG OF THE HORIZONTAL STABILIZER PIVOT HINGE AT LBL 10 WAS FOUND WITH CORROSION IN THE HOLE BORE AND ON THE I/B FACE OF THE LUG.  THE BORE WAS OVERSIZED AND THE FACE  LIGHTLY SPOTFACED TO REMOVE THE CORROSION.  THE LUG WAS     REPAIRED WITH A REPAIR BUSHING INSTALLED PER ER/A 369498-14, REV A.
